Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

Some power series involving involutions in Coxeter groups


Author: G. Lusztig
Journal: Represent. Theory 19 (2015), 281-289
MSC (2010): Primary 20G99
Published electronically: November 4, 2015
MathSciNet review: 3418645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ W$ be a Coxeter group. We show that a certain power series involving a sum over all involutions in $ W$ can be expressed in terms of the Poincaré series of $ W$. (The case where $ W$ is finite has been known earlier.)


References [Enhancements On Off] (What's this?)

  • [L1] G. Lusztig, A bar operator for involutions in a Coxeter group, Bull. Inst. Math. Acad. Sin. (N.S.) 7 (2012), no. 3, 355–404. MR 3051318
  • [L2] G. Lusztig, Hecke algebras with unequal parameters, CRM Monograph Series, vol. 18, American Mathematical Society, Providence, RI, 2003. MR 1974442
  • [LV] George Lusztig and David A. Vogan Jr., Hecke algebras and involutions in Weyl groups, Bull. Inst. Math. Acad. Sin. (N.S.) 7 (2012), no. 3, 323–354. MR 3051317
  • [MW] E. Marberg and G. White, Variations of the Poincaré series for the affine Weyl groups and $ q$-analogues of Chebyshev polynomials, arxiv:1410.2772.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/ert/472
Received by editor(s): June 15, 2015
Received by editor(s) in revised form: October 17, 2015
Published electronically: November 4, 2015
Additional Notes: Supported in part by National Science Foundation grant DMS-1303060 and by a Simons Fellowship.
Article copyright: © Copyright 2015 American Mathematical Society